# SDR FDEA201108193382

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 51,795 hours, 22,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0945
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR SLIDE CAME OUT OF CONTAINER BUT DID  NOT DEPLOY,  AS F/O AND MX ATTEMPTED TO CLOSE DOOR.  SLIDE REMOVED IAW 25-66-01-004-154.   INSTALLED ESCAPE SLIDE ON L1 DOOR IAW AMM 25-66-01-4-0.  ACFT OK FOR SERVICE.
